English
 
User Manual Privacy Policy Disclaimer Contact us
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT
  Geometric evolution equations for hypersurfaces

Huisken, G., & Polden, A. (1999). Geometric evolution equations for hypersurfaces. In S. Hildebrandt, & M. Struve (Eds.), Calculus of Variations and Geometric Evolution Problems (pp. 45-84). Berlin: Springer.

Item is

Basic

show hide
Item Permalink: http://hdl.handle.net/11858/00-001M-0000-0013-5907-3 Version Permalink: http://hdl.handle.net/11858/00-001M-0000-0013-5908-1
Genre: Book Chapter

Files

show Files
hide Files
:
332727.pdf (Any fulltext), 2MB
Name:
332727.pdf
Description:
-
Visibility:
Public
MIME-Type / Checksum:
application/pdf / [MD5]
Technical Metadata:
Copyright Date:
-
Copyright Info:
eDoc_access: PUBLIC
License:
-

Locators

show

Creators

show
hide
 Creators:
Huisken, Gerhard1, Author              
Polden, Alexander, Author
Affiliations:
1Geometric Analysis and Gravitation, AEI-Golm, MPI for Gravitational Physics, Max Planck Society, ou_24012              

Content

show

Details

show
hide
Language(s):
 Dates: 1999
 Publication Status: Published in print
 Pages: -
 Publishing info: -
 Table of Contents: -
 Rev. Method: -
 Identifiers: eDoc: 332727
DOI: 10.1007/BFb0092669
 Degree: -

Event

show

Legal Case

show

Project information

show

Source 1

show
hide
Title: Calculus of Variations and Geometric Evolution Problems
Source Genre: Book
 Creator(s):
Bethuel, F., Author
Huisken, G., Author
Müller, S., Author
Steffen, K., Author
Hildebrandt, S., Editor
Struve, M., Editor
Affiliations:
-
Publ. Info: Berlin : Springer
Pages: - Volume / Issue: - Sequence Number: - Start / End Page: 45 - 84 Identifier: ISBN: 978-3-540-65977-8

Source 2

show
hide
Title: Lecture Notes in Mathematics
Source Genre: Series
 Creator(s):
Affiliations:
Publ. Info: -
Pages: - Volume / Issue: 1713 Sequence Number: - Start / End Page: - Identifier: ISBN: 978-3-540-65977-8